# SDR UIEA2011071800443

- Difficulty date: July 18, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 4753B324, REV B (SB 747-53A2450, REV 6, AD 2010-20-08).  ONE FASTENER HOLE ON THE FRAME STRAP (PN 65B01849-26) WAS FOUND WITH A 0.0625 INCH CRACK EXTENDING IN THE AFT DIRECTION AS SEEN IN THE REF /2/ RS R53-62-37168 REV A.  IN ADDITION TO THE SUBJECT DAMAGE AN EXISTING REPAIR WAS FOUND BETWEEN S-17R AND S-18R WITH 2 EXISTING DOUBLERS AND A SPLICED SECTION OF THE REVEAL PANEL (PN 65B05000-70).  AN OPEN HOLE INSPECTION WAS ACCOMPLISHED ON THE SURROUNDING FASTENER HOLE LOCATIONS IN THE STRAP AND UNDERLYING FRAME STRUCTURE. THE SURROUNDING EDGE FRAME STRUCTURE HAS BEEN CONFIRMED TO BE CRACK/DAMAGE FREE IAW SB 747-53A2450 INSPECTION REQUIREMENTS. WITH THE REVEAL SECTION REMOVED AN HFEC INSPECTION OF THE FRAME STRAP BETWEEN S-17R AND S-18R IS ACCOMPLISHED IN LIEU OF THE SB SPECIFIED & NBSP; LFEC. THE DAMAGE WAS REPAIRED BY TRIMMING AND SPLICING THE FRAME STRAP, REPLACING THE REVEAL PANEL AND INSTALLING 2 DOUBLERS.
